# SDR UALA2010060101856

- Difficulty date: May 29, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 45,524 hours, 5,434 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Seat 51l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EMERGENCY LIGHT INOP SEAT ROW 51 LT.   REPLACED EMERGENCY LIGHT.
